# SDR 97ZZZX1904

- Difficulty date: March 12, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Und Aerospace, repair station OG5R092N
- Aircraft: N192ND
- Make and model: Piper PA-44-180
- Aircraft serial: 4495004
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 8936102
- Condition: Cracked
- Location: Rt Engine
- Part time: 4,422 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RIGHT ENGINE MOUNT CRACKED.  CRACK WAS ON TOP RIGHT MOUNT RING WHERE MOUNT RING AND TUBE FROM FIREWALL ARE WELDED TOGETHER.  CRACK RUNS ALONG EDGE OF WELD.  INSPECTION FREQUENCY INCREASED BY OPERATION.
